# SDR QXEA2019060300232

- Difficulty date: May 30, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 42,157 hours, 44,407 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 8252070109
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AISLE GLOW IN THE DARK STRIP HAS COME UNATTACHED FROM THE FLOOR AT 3DE. REMOVED FROM SERVICE. RESECURED LUMINESCENT STRIP AT 3DE AS REQUIRED. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
